# SDR SWIA202264949

- Difficulty date: January 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 J ANGLE IS CORRODED BETWEEN LBL 11 AND RBL 11   (C CHECK RO 3/11/2022)   REMOVED OLD AND DRILLED UP/INSTALLED NEW SERVICEABLE F.S. 280  J-ANGLEIAW CRJ200 SRM 51-40-11 AND 51-42-06, REFERENCE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
